Posted by sheilac on June 27, 2012, at 15:09:57
In reply to Re: Joint pain inflamm/Trileptal » Sheilac, posted by Phillipa on June 27, 2012, at 10:36:52
Phillipa, before I started taking Trileptal I use to work out 5 days a week and loved it. It was a morning ritual and helped me lose 50 lbs.
So I couldn't understand how all of a sudden I was incapacitated and couldn't exercise. PT even made the pain worse.
A few days ago I realized that I would have to go back for at least 2 more cortisone injections after already having had 4 so I knew there was something terribly wrong. All this after having failed a course of oral prednisone. How could my body just fall apart in a matter of a month?
Then I looked at the calendar and at when I started taking Trileptal and I looked up the side effects. Painful Joints was a side effect.
I have read a lot of people having to stop Lamictal due to swollen and painful joints and only a few that have had to stop Trileptal.
Don't know why that is. Is it an allergic reaction? I remember Depakote caused terrible joint pain with me as well.
I'm going to see as I back off Trileptal if my body comes back. My doc has tested me for arthritis and everything comes back fine.
I also read about children who have taken Trileptal and experienced swollen, painful joints.
Oh well. Klonopin with Wellbutrin works, so who knows. I also use fish oil and melatonin for sleep if needed.
All I know is my body has definitely been effected by all the different meds I have taken over the years - everything from severe weight gain, hair loss, inflammation, water retention, insomnia, inability to stay awake and focus, blurry vision, racing heart and palps, achy painful joints, depression, etc.
ENOUGH. I can't take the ridiculous side effects.
I just want my life back and my ability to work out and walk without pain.